Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Why do I have delayed periods after taking althea pills ?

hi doc im using an althea pills ,but my period was delay. can you pls help me
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  784
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
Althea is a birhtcontrol pill and is a hormonal preparation.If you have been taking the pills regularly then i guess there is hardly any chance to get pregnant.Ideally you should get your periods with in 3-4 days or even a week after completing the strip of the tablet.But if in any case you do not get your periods then consult a Gynaec as the delay may be due to hormonal imbalance.She will examine and treat you.
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor